Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 155, NWS La Crosse, WI

July 31, 2008Fillmore County, Mower County, Olmsted County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 31, 2008, 8:52 AM CDT for Fillmore County, Mower County, Olmsted County, Minnesota. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2008, 8:52 AM CDT (13:52 UTC)
Expired
Jul 31, 2008, 9:45 AM CDT
In force
53 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

Counties Fillmore County, MN, Mower County, MN, Olmsted County, MN

The radar

The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 8:58 AM CDTTSTM WND GST 54Byron, MN
Jul 31, 9:25 AM CDTTSTM WND DMGSpring Valley, MNTREE DOWN
Jul 31, 9:40 AM CDTTSTM WND GST 61Rochester, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 7:18 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.9 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
718 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 311352
SVRARX
MNC045-099-109-311445-
/O.NEW.KARX.SV.W.0155.080731T1352Z-080731T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
852 AM CDT THU JUL 31 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
  EASTERN MOWER COUNTY IN SOUTHEAST MINNESOTA...
  OLMSTED COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 945 AM CDT

* AT 848 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH. THESE STORMS WERE ROUGHLY ALONG A LINE
  EXTENDING FROM MANTORVILLE TO KASSON TO BROWNSDALE...MOVING EAST AT
  66 MPH.  

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROCHESTER AND GRAND MEADOW AROUND 900 AM...
  LE ROY AND STEWARTVILLE AROUND 905 AM...
  SPRING VALLEY AROUND 910 AM...
  WYKOFF AND EYOTA AROUND 915 AM...
  FOUNTAIN AROUND 920 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4385 9269 4385 9268 4420 9268 4420 9256
      4419 9255 4420 9233 4411 9232 4411 9208
      4385 9209 4350 9211 4350 9270
TIME...MOT...LOC 1352Z 284DEG 58KT 4413 9269 4396 9267
          4371 9282

$$

MW
4 follow-up statements
000 
WWUS53 KARX 311359
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 AM CDT THU JUL 31 2008

MNC045-099-109-311445-
/O.CON.KARX.SV.W.0155.000000T0000Z-080731T1445Z/
OLMSTED MN-FILLMORE MN-MOWER MN-
859 AM CDT THU JUL 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EASTERN MOWER...WESTERN FILLMORE AND OLMSTED COUNTIES...

AT 858 AM CDT...SPOTTERS REPORTED A WIND GUST OF 54 MILES PER HOUR.

AT 857 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE ROUGHLY
ALONG A LINE EXTENDING FROM ORONOCO TO ROCHESTER TO GRAND MEADOW...
MOVING EAST AT 65 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LE ROY AROUND 905 AM...
  SPRING VALLEY AROUND 910 AM...
  WYKOFF AND EYOTA AROUND 915 AM...
  FOUNTAIN AND DOVER AROUND 920 AM...

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

LAT...LON 4385 9269 4385 9268 4420 9268 4420 9256
      4419 9255 4420 9233 4411 9232 4411 9208
      4385 9209 4350 9211 4350 9270
TIME...MOT...LOC 1359Z 279DEG 56KT 4412 9254 4395 9252
          4370 9261

$$

MW
000 
WWUS53 KARX 311406
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
906 AM CDT THU JUL 31 2008

MNC045-099-109-311445-
/O.CON.KARX.SV.W.0155.000000T0000Z-080731T1445Z/
OLMSTED MN-FILLMORE MN-MOWER MN-
906 AM CDT THU JUL 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EASTERN MOWER...WESTERN FILLMORE AND OLMSTED COUNTIES...

AT 905 AM CDT...SPOTTERS IN ROCK DELL REPORTED WINDS OF 50 MPH. 

AT 901 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
ROUGHLY ALONG A LINE EXTENDING FROM ORONOCO TO ROCHESTER TO GRAND
MEADOW...MOVING EAST AT 64 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROCHESTER AREA AROUND 910 AM...
  WYKOFF AND EYOTA AROUND 915 AM...
  FOUNTAIN AND DOVER AROUND 920 AM...

TO CALL YOUR SEVERE WEATHER REPORT DIRECTLY INTO THE NATIONAL WEATHER
SERVICE DIAL 6 0 8 7 8 2 1 8 9 4.

LAT...LON 4385 9269 4385 9268 4420 9268 4420 9256
      4419 9255 4420 9233 4411 9232 4411 9208
      4385 9209 4350 9211 4350 9270
TIME...MOT...LOC 1406Z 279DEG 56KT 4410 9239 4392 9237
          4368 9247

$$

MW
000 
WWUS53 KARX 311433
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
933 AM CDT THU JUL 31 2008

MNC045-099-109-311445-
/O.CON.KARX.SV.W.0155.000000T0000Z-080731T1445Z/
OLMSTED MN-FILLMORE MN-MOWER MN-
933 AM CDT THU JUL 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EASTERN MOWER...WESTERN FILLMORE AND OLMSTED COUNTIES...

AT 928 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
ROUGHLY ALONG A LINE EXTENDING FROM ST. CHARLES TO FOUNTAIN TO
HARMONY...MOVING EAST AT 55 MPH.

FREQUENT REPORTS OF WINDS AROUND 50 MPH ARE BEING RECEIVED FROM 
SPOTTERS. 

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4385 9269 4385 9268 4420 9268 4420 9256
      4419 9255 4420 9233 4411 9232 4411 9208
      4385 9209 4350 9211 4350 9270
TIME...MOT...LOC 1433Z 286DEG 48KT 4397 9198 4379 9196
          4355 9206

$$

MW
000 
WWUS53 KARX 311442
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 AM CDT THU JUL 31 2008

MNC045-099-109-311452-
/O.EXP.KARX.SV.W.0155.000000T0000Z-080731T1445Z/
OLMSTED MN-FILLMORE MN-MOWER MN-
942 AM CDT THU JUL 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOWER...WESTERN
FILLMORE AND OLMSTED COUNTIES EXPIRES AT 945 AM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED 
AREA. GUSTY WINDS WILL CONTINUE ACROSS THE AREA THROUGH 10 AM... 
WITH SPEEDS OF 30 TO 40 MPH STILL POSSIBLE. BUT THE SEVERE WIND 
GUSTS HAVE NOW MOVED EAST OF THE AREA. 

LAT...LON 4385 9269 4385 9268 4420 9268 4420 9256
      4419 9255 4420 9233 4411 9232 4411 9208
      4385 9209 4350 9211 4350 9270
TIME...MOT...LOC 1442Z 286DEG 44KT 4392 9188 4374 9186
          4350 9197

$$

MW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:05 AM CDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jul 31, 3:05 AM CDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
305 AM CDT THU JUL 31 2008

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

PATTERN LOOKING FAIRLY SIMILAR TO WHAT WE DEALT WITH A WEEK OR TWO
AGO...WITH WEAK SFC BOUNDARIES LINGERING ACROSS THE REGION...THREATS
FOR EVENING MCS/S AND THEIR OUTFLOW BOUNDARIES...ALONG WITH A FEW
WEAK DISTURBANCES ALOFT. NO REAL STRONG SIGNALS OR SYSTEMS...BUT
ENOUGH TO FOCUS A SHOWER/STORM THREAT...IF THE FINER DETAILS CAN BE
DISCERNED...WHICH IS WHERE THE TROUBLE WILL LIE FOR THE FORECAST.

88-D AND SATELLITE IMAGERY SHOWING AN ONGOING MCS OVER THE NORTHERN
PLAINS...WITH THE LOW LEVEL JET/850 MB MOISTURE TRANSPORT VECTORS
FEEDING INTO THIS CLUSTER. 31.06Z RUC GRADUALLY BENDS THE
JET/MOISTURE FEED NORTHEAST EARLY THIS MORNING...INTO EASTERN
SD/WESTERN MN...WHICH WOULD FAVOR A TURN FROM A SOUTHERN TRACK TO
MORE SOUTHEAST FOR THE MCS. CORFIDI VECTORS ALSO FAVOR THIS
MOVEMENT. WOULD EXPECT A DIMINISHING/DECREASING TREND WITH THE
MCS...AS THE LOW LEVEL JET WEAKENS DURING THE DAY. HOWEVER...WITH
SFC DEWPOINTS IN THE UPPER 60S...SBCAPES ARE PROGGED TO CLIMB TO
2500+ J/KG THIS AFTERNOON/EVENING. MCV FROM THE CURRENT MCS SHOULD
BE ABLE TO TAP INTO THIS INSTABILITY...WHILE A WEST-EAST SFC FRONT
LAYING AROUND THE MN/IA PROVIDES ANOTHER FOCUS FOR PCPN.
SO...BELIEVE THERE COULD BE MORE REDEVELOPMENT OF THE MCS THIS
AFTERNOON/EVENING AS IT TRACKS ACROSS THE FORECAST AREA. ADD IN
30-35 KTS OF 0-3 KM SHEAR...AND SOME SEVERE WEATHER COULD BE
POSSIBLE IF THE REDEVELOPMENT OCCURS.

TONIGHT...THE FAVORED MCS DEVELOPMENT REGION WILL SHIFT ACROSS
NORTHERN ILL/SOUTHEAST WI AS THE LOW LEVEL JET AND MOISTURE
TRANSPORT PUSH INTO THESE AREAS. CORFIDI VECTORS WOULD THEN PUSH THE
MCS TO EAST/SOUTHEAST...AWAY FROM THE LOCAL AREA. AS IT MOVES...IT
SHOULD ALSO PUSH THE SFC FRONT FARTHER TO THE SOUTH FOR FRI.
SO...COULD HAVE SOME LINGERING PCPN CHANCES TO THE EAST AND
SOUTHEAST ON FRIDAY...BUT THESE SHOULD SHIFT EAST DURING THE DAY.
THE SFC FRONT SHOULD SPARK A FEW MORE SHOWERS/STORMS LATER ON FRIDAY
AS THE INSTABILITY BUILDS AGAIN...BUT WITH ITS SHIFT SOUTH...THESE
CHANCES SHOULD STAY SOUTH OF THE FORECAST AREA.

HIGH PRESSURE LOOKS TO BUILD BACK ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY BY FRIDAY NIGHT...AND SHOULD BRING A SUNNY...QUIET START TO
THE WEEKEND.

COME SATURDAY NIGHT...THE LOW LEVEL JET AND MOISTURE TRANSPORT
REASSERT THEMSELVES ACROSS MN...WHICH SHOULD RESULT IN MORE
SHOWER/STORM DEVELOPMENT. SOME DIFFERENCES BETWEEN THE 31.00Z GFS
AND NAM HERE...AS THE GFS BLOSSOMS THIS ACTIVITY OVER NORTHERN
MN...DIPPING IT SOUTHEAST ACROSS WI BY SUNDAY MORNING. THE NAM
DEVELOPS SOME PCPN OVER NORTHERN MN...BUT FOCUSES THE MAIN PCPN
POTENTIAL ACROSS SOUTHERN MN/NORTHERN IA. THE DIFFERENCE RESTS
MOSTLY IN WHERE THE JET/MOISTURE SURGE SETS UP...WITH THE NAM
FARTHER SOUTH THAN THE GFS. THE 03Z SREF WOULD SEEM TO FAVOR THE
GFS...AS DOES THE ECMWF. SO...WILL LEAN TOWARD THE GFS/S MORE
NORTHERN SOLUTION FOR NOW.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

MEDIUM RANGE MODELS IN DECENT AGREEMENT WITH HAVING HIGH PRESSURE
ACROSS THE REGION ON SUNDAY...THEN SLIDING IT EAST ON MONDAY AS A
COLD FRONT APPROACHES FROM THE NORTHERN PLAINS. THIS FRONT IS
ASSOCIATED WITH A 500 MB SHORTWAVE TROUGH...WHICH WILL TRACK EAST
ACROSS SOUTHERN CANADA. THIS FRONT GRADUALLY BECOMES WEST TO EAST
ORIENTATED ACROSS THE REGION...PARALLEL TO THE UPPER LEVEL FLOW.
WITH GOOD MOISTURE RETURN INTO THE BOUNDARY...SHOWERS AND STORMS
WILL FIRE AROUND THE FRONT THROUGH THE EARLY PART OF NEXT WEEK. THE
MODELS DO GRADUALLY SINK THE FRONT SOUTHWARD...WITH THE ECMWF THE
MORE AGGRESSIVE COMPARED TO THE GFS. COULD BE SOME HEAVY RAIN WITH
THE FRONT...ALONG WITH THE POTENTIAL FOR TRAINING STORMS...SO WHERE
THIS BOUNDARY LIES WILL BE IMPORTANT...BUT DEFINITELY UNCERTAIN AT
THIS MOMENT. TEMPERATURES WILL CONTINUE TOWARD THE HOT SIDE BEFORE
THE COLD FRONT PASSES ON MON...AND WITH THIS BOUNDARY CURRENTLY
PROGGED TO LIE JUST SOUTH AFTER THAT...MORE SEASONABLE TEMPERATURES
SHOULD RETURN BY MID WEEK.

&&

.AVIATION...

MAIN CONCERN TODAY IS CONVECTIVE POTENTIAL AS MODELS ALL BRING
CURRENT CONVECTION OVER THE DAKOTAS SOUTHEASTWARD INTO THE AREA FOR
THE AFTERNOON/EVENING. WHILE THERE IS AMPLE SUPPORT FROM THE
MODELS...THE LATEST TRACK OF THIS CONVECTION IS MORE TO THE SOUTH
THAN SOUTHEAST. WILL BE WATCHING THIS FOR THE 12Z ISSUANCE.

BEYOND THAT...LIGHT WINDS AGAIN LATE TONIGHT COMBINED WITH A MOIST
BOUNDARY LAYER MAY RESULT IN SOME AREAS OF FOG. DOES NOT APPEAR TO
BE WIDESPREAD DENSE FOG...BUT WILL ADDRESS THAT CONCERN AS WELL.

MW

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RIECK
Hazardous weather outlook, Jul 31, 5:00 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT THU JUL 31 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-011100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
500 AM CDT THU JUL 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A NEARLY STATIONARY FRONTAL BOUNDARY WILL EXTEND FROM WESTERN
MINNESOTA INTO SOUTHERN WISCONSIN TODAY AND TONIGHT. A COMPLEX OF
STORMS OVER THE EASTERN DAKOTAS WILL TRACK ALONG THIS FRONT TOWARD
THE AREA...REACHING SOUTHEAST MINNESOTA AND NORTHEAST IOWA BY LATE
MORNING. STORMS ARE EXPECTED TO BE DECREASING IN INTENSITY BY THIS
TIME...BUT A FEW OF THE STRONGER STORMS MAY STILL PRODUCE GUSTY WINDS
OR SMALL HAIL.

LATER IN THE AFTERNOON...ADDITIONAL STORMS ARE EXPECTED TO DEVELOP
NEAR THE FRONT...PERSISTING INTO TONIGHT. THE ATMOSPHERE WILL
BECOME QUITE UNSTABLE BY THIS TIME...ALLOWING FOR STRONG TO SEVERE
STORMS. STORMS THAT DEVELOP COULD PRODUCE LARGE HAIL AND DAMAGING
WINDS...AND THERE IS A SMALL THREAT FOR ISOLATED TORNADOES AS WELL.
AS THE STORMS EVOLVE INTO A LINE...DAMAGING WINDS WILL BECOME THE
PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STORMS MAY LINGER INTO FRIDAY MORNING ACROSS SOUTHWEST
WISCONSIN...NONE OF THESE WILL BE SEVERE.

HIGH PRESSURE WILL KEEP THE AREA DRY THROUGH SATURDAY. BUT THEN
A SERIES OF WEAK DISTURBANCES WILL MOVE ACROSS THE REGION FROM
SATURDAY NIGHT THROUGH NEXT WEDNESDAY. EACH WILL BRING A CHANCE FOR
SHOWERS AND THUNDERSTORMS...AND EACH WILL HAVE THE POTENTIAL TO
DEVELOP THUNDERSTORMS WITH SMALL HAIL...GUSTY WINDS...AND DANGEROUS
LIGHTNING. HOWEVER...IT REMAINS TOO EARLY TO DETERMINE WHEN AND WHERE
ANY SEVERE STORMS COULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:34 AM CDTSevere Thunderstorm WarningARXDodge, Mower41 min
Jul 31, 9:30 AM CDTSevere Thunderstorm WarningARXFillmore, Winona45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.